# SDR AALA201712149008

- Difficulty date: December 6, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 21,546 hours, 7,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON CABIN FLOOR BEAM AT FR 16 AND LEFT BUTTLINE Y254. REPLACED CABIN FLOORBEAM AT FR 16 AND LEFT BUTTLINE Y254 PER DRAWING D53111023 AND SRM 51-42-11.
